We’ve updated to a cheaper flat-rate shipping policy!

Bupivacaine HCI Injection Recall

Be aware of any injections of Bupivacaine HCI from Hospira. The lot in particular is Lot #38-515-DK. It was distributed from July 2014 to September 2014. The expiration of the affected products is February 2016.

A customer noticed orange and black, visible particles within a single-dose, glass vial. The risks related to this issue include: localized inflammation of injection, a low-level allergic or immune response, or granuloma formation or mechanical irritation of the tissue, especially in patients with an allergy or sensitivity to iron oxide. These reactions can be in both humans and animals.

If you have any existing inventory of this recalled lot, stop use and distribution. Notify all users and sources of the products. For more information on this press release, go to the FDA website or Hospira's website.

LEAVE A REPLY